# SDR USAA010064

- Difficulty date: January 23, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Nlg Ww
- Part time: 40,659 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND GUSSETT CRACKED 2 INCHES, BL 0, BS 259.5 NOSE LANDING GEAR W/W CEILING.  REMOVED AND REPLACED GUSSETT PER SRM 51-10-02.  (M)
